Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 932578, 6 pages
Research Article

A Note on Double Laplace Transform and Telegraphic Equations

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 12 November 2012; Accepted 2 January 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Hassan Eltayeb and Adem Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Abdon Atangana, “A Note on the Triple Laplace Transform and Its Applications to Some Kind of Third-Order Differential Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Hamood Ur Rehman, Muzammal Iftikhar, Shoaib Saleem, Muhammad Younis, and Abdul Mueed, “A Computational Quadruple Laplace Transform for the Solution of Partial Differential Equations,” Applied Mathematics, vol. 05, no. 21, pp. 3372–3382, 2014. View at Publisher · View at Google Scholar
  • Hassan Eltayeb Gadain, and Imed Bachar, “On a nonlinear singular one-dimensional parabolic equation and double Laplace decomposition method,” Advances in Mechanical Engineering, vol. 9, no. 1, pp. 168781401668653, 2017. View at Publisher · View at Google Scholar